MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG ACCEL®; BOTTLE, COLLECTION, VACUUM

B. BRAUN MELSUNGEN AG ACCEL®; BOTTLE, COLLECTION, VACUUM
Model Number 622275
Medical Device Problem Codes Degraded (1153); Suction Problem (2170)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This report has been identified as b.Braun medical internal report number (b)(4).As reported by the user facility: event description: provider was performing a centesis and when bottle had about 300ml left to fill a hissing sound was heard and air began to fill patient lung.The grey rubber top was cracked and broke thus breaking the vacumm.

Brand Name
ACCEL®
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
deli külhatar u. 2 - 4
gyöngyös, 3200
HU  3200
MDR Report Key15616054
Report Number3006332832-2022-00002
Device Sequence Number8035523
Product Code KDQ
UDI-Device Identifier04046964613371
UDI-Public(01)04046964613371
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model Number622275
Device Catalogue Number622275
Device Lot Number21M11F0000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/22/2022
Device Age1 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale